MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; ANAESTHESIA CONDUCTION NEEDLE, SPINAL

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; ANAESTHESIA CONDUCTION NEEDLE, SPINAL
Model Number 121151-30A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on risk management and clinical evaluation this case is considered as closed.
 
Event or Problem Description
(b)(4).From initial user´s narrative: found leak from the hub of the spinal needle while injecting the mix of local anaesthetic and opioids.No injury.

Brand Name
SPROTTE
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
MDR Report Key6896817
Report Number9611612-2017-00009
Device Sequence Number11068615
Product Code BSP
UDI-Device Identifier14048223000653
UDI-Public14048223000653
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/05/2022
Device Model Number121151-30A
Device Catalogue Number121151-30A
Device Lot Number1214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;